Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 668, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Aug 5, 2011, 2:46 PM CDT for Lee County, Pontotoc County, Union County, Mississippi. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2011, 2:46 PM CDT (19:46 UTC)
- Expired
- Aug 5, 2011, 3:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Lee County, MS, Pontotoc County, MS, Union County, MS
The radar
The Columbus AFB radar (KGWX), 63 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 7.8 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1935 J/kg
- Mixed-layer CIN
- -196 J/kg
- Mixed-layer LCL
- 1390 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -54 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
473 WUUS54 KMEG 051946 SVRMEG MSC081-115-145-052030- /O.NEW.KMEG.SV.W.0668.110805T1946Z-110805T2030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 246 PM CDT FRI AUG 5 2011 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... LEE COUNTY IN NORTHEAST MISSISSIPPI... NORTHEASTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI... EASTERN UNION COUNTY IN NORTHEAST MISSISSIPPI... * UNTIL 330 PM CDT * AT 247 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BLAIR...OR 10 MILES WEST OF BALDWYN...AND MOVING SOUTH AT 25 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TUPELO... VERONA...TOMBIGBEE STATE PARK AND TRACE STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3419 8854 3418 8895 3448 8903 3459 8878 TIME...MOT...LOC 1947Z 347DEG 20KT 3447 8881 $$
1 follow-up statement
962
WWUS54 KMEG 052016
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
316 PM CDT FRI AUG 5 2011
MSC145-052026-
/O.CAN.KMEG.SV.W.0668.000000T0000Z-110805T2030Z/
UNION MS-
316 PM CDT FRI AUG 5 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN UNION COUNTY IS
CANCELLED...
AT 316 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3418 8895 3434 8899 3437 8889 3437 8883
3439 8882 3444 8869 3419 8854
TIME...MOT...LOC 2016Z 347DEG 20KT 3431 8877
$$
MSC081-115-052030-
/O.CON.KMEG.SV.W.0668.000000T0000Z-110805T2030Z/
PONTOTOC MS-LEE MS-
316 PM CDT FRI AUG 5 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR CENTRAL LEE AND NORTHEASTERN PONTOTOC COUNTIES...
AT 316 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR BELDEN...OR NEAR TUPELO...MOVING
SOUTH AT 25 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ENDVILLE...
SHERMAN...TUPELO...VERONA...NIXON...CHIWAPA...FROG ISLAND...INDIAN
HILLS...BEECH SPRINGS...BELDEN...CHESTERVILLE...FLOWERDALE...BISSELL
AND SKYLINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3418 8895 3434 8899 3437 8889 3437 8883
3439 8882 3444 8869 3419 8854
TIME...MOT...LOC 2016Z 347DEG 20KT 3431 8877
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 12:56 PM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Aug 5, 12:56 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1256 PM CDT FRI AUG 5 2011
.DISCUSSION...
UPDATED FOR AVIATION.
&&
.PREV DISCUSSION... /ISSUED 1049 AM CDT FRI AUG 5 2011/
UPDATE...
SHOWERS AND THUNDERSTORMS CONTINUE TO TREK ACROSS THE NORTHERN
SECTIONS OF THE MIDSOUTH THIS MORNING. THUS...THINK TEMPS WILL
REMAIN RELATIVELY COOL TODAY...SO EXTENDED THE HEADLINE
CONFIGURATION PRIOR TO 10 AM THIS MORNING THROUGH 10 AM SATURDAY.
IN OTHER WORDS...CANCELLED TODAY/S PORTION OF THE WARNING ACROSS
THE NORTH. MADE TWEAKS TO THE GRIDS TO REFLECT CURRENT CONVECTIVE
TRENDS...BUT MAY NEED TO MAKE FURTHER CHANGES AS EARLY AFTERNOON
APPROACHES.
BORGHOFF
PREV DISCUSSION... /ISSUED 417 AM CDT FRI AUG 5 2011/
DISCUSSION...
WITH THE EXCEPTION OF THE WORD HOT...TEDIOUS MAY BE THE BEST WORD
TO DESCRIBE THE FORECAST FOR THE NEXT 48 HOURS OR SO. NUMEROUS
OUTFLOW BOUNDARIES...A POORLY DEFINED STATIONARY FRONT...CONVECTIVELY
MODIFIED AIRMASS AND DIFFERENTIAL HEATING WILL ALL PLAY BIG ROLES
IN TEMPERATURES...AND COVERAGE OF CONVECTION TODAY. UNFORTUNATELY
THESE SMALL SCALE AND ILL DEFINED FEATURES ARE VERY DIFFICULT TO
FORECAST. NEVERTHELESS FEEL LIKE WE WILL SEE BETTER RAIN CHANCES
AREA WIDE TODAY. AS TEMPERATURES WARM...STORMS SHOULD BEGIN TO
INCREASE IN COVERAGE INITIATING RANDOMLY ON INTERSECTING OUTFLOW
BOUNDARIES AND THE STALLED FRONT. WE ALSO MAY SEE SOME OF THE
ONGOING CONVECTION IN SOUTH MISSOURI MOVE INTO NORTHEAST ARKANSAS
TODAY...THUS SLIGHTLY HIGHER POPS IN THAT AREA.
DEW POINTS ARE GENERALLY IN THE LOW 70S ACROSS THE MIDSOUTH...WITH
SLIGHTLY HIGHER READINGS TO THE SOUTH AND WEST ACROSS THE LOWER
MISSISSIPPI RIVER DELTA. SOUTH TO SOUTHWEST WILL BE THE
PREVAILING WIND DIRECTION TODAY OUTSIDE OF AREAS INFLUENCED BY
THUNDERSTORMS. THIS FLOW SHOULD HELP DEW POINTS CREEP BACK INTO
THE MIDDLE 70S ACROSS MOST OF THE MIDSOUTH TODAY. SUNSHINE WILL BE
ABUNDANT...ESPECIALLY FOR THE FIRST 8 HOURS OF DAYLIGHT ALLOWING
TEMPERATURES TO SKYROCKET. AS A RESULT HEAT INDICES WILL BE
DANGEROUSLY HOT TODAY...IN EXCESS OF 110 DEGREES AT MANY
LOCATIONS. RAIN/THUNDERSTORMS MAY PROVIDE SOME RELIEF DURING THE
AFTERNOON HOURS...BUT THE TIMING AND LOCATION OF THESE STORMS IS
IMPOSSIBLE TO PINPOINT. ANY STORMS THAT DEVELOP TODAY WILL HAVE
THE POTENTIAL TO PRODUCE DAMAGING WIND...AND POSSIBLY SOME SMALL
HAIL...BUT FREQUENT LIGHTNING MAY BE THE BIGGEST THREAT.
MIDDLE 70 DEGREE DEW POINTS WILL REMAIN IN PLACE SATURDAY AND
TEMPERATURES WILL BE AT LEAST AS HOT AS TODAY. RESULTING HEAT
INDICES SHOULD BE AS HOT OR HOTTER THAN TODAY. TOMORROW...THE RIDGE
WILL EXPAND EAST...BUT REMAIN CENTERED OVER THE ARKLATEX. OVER
THE LAST COUPLE OF DAYS...CONVECTION HAS SHOWN IT CAN DEVELOP
EVEN UNDER THIS RIDGE...SO WILL KEEP POPS IN THE FORECAST...BUT
TAPER THEM OFF FROM NORTHEAST TO SOUTHWEST CLOSER TO THE CENTER OF
THE RIDGE.
WE MAY START TO SEE THE BEGINNING OF THE END ON SUNDAY AS DEW
POINTS START TO TREND LOWER...BUT ONLY BY A DEGREE ON AVERAGE. ONE
MORE DAY OF EXCESSIVE HEAT IS EXPECTED AS THE CENTER OF THE RIDGE
BEGINS TO SHIFT FARTHER WEST.
SUNDAY NIGHT INTO NEXT WEEK...THE RIDGE WILL CONTINUE TO SHIFT
WEST...AND STRENGTHEN OVER WEST TEXAS AND THE FOUR CORNERS AREA.
THIS WILL RESULT IN NORTHWEST FLOW ACROSS MUCH OF THE MIDSOUTH.
LOWER THICKNESSES WILL RESULT COOLER TEMPERATURES...AND NORTHWEST
FLOW WILL RESULT IN MORE CLOUD COVER AND BETTER RAIN CHANCES.
UNFORTUNATELY NORTHWEST FLOW ALSO FAVORS NIGHTTIME MCS EVENTS THAT
CAN RESULT IN DAMAGING WIND. GUIDANCE SHOWS NEAR OR EVEN SLIGHTLY
BELOW NORMAL TEMPERATURES BY MIDWEEK. NOT QUITE WILLING TO
FORECAST TEMPERATURES THAT LOW JUST YET...BUT AT LEAST IT IS
SOMETHING TO LOOK FORWARD TO.
30/SIRMON
&&
.AVIATION...
18Z TAFS
SCATTERED SHOWERS AND THUNDERSTORMS ARE MOVING EASTWARD AND
LOOK TO DISSIPATE TOWARD THE EVENING HOURS AS AN OUTFLOW BOUNDARY
MOVES SOUTH OF THE AREA. OF ALL TAFS TUP HAS A BETTER CHANCE OF
STRONG TS ACTIVITY THROUGH MID AFTERNOON.
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 95 79 100 82 / 60 30 20 10
MKL 90 75 98 77 / 60 30 30 20
JBR 91 76 99 79 / 60 30 20 20
TUP 96 76 98 77 / 50 30 30 20
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...EXCESSIVE HEAT WARNING FROM 10 AM SATURDAY TO 10 PM CDT SUNDAY
FOR CLAY-CRAIGHEAD-GREENE-LAWRENCE-RANDOLPH.
EXCESSIVE HEAT WARNING UNTIL 10 PM CDT SUNDAY FOR CRITTENDEN-
CROSS-LEE AR-MISSISSIPPI-PHILLIPS-POINSETT-ST. FRANCIS.
MO...EXCESSIVE HEAT WARNING FROM 10 AM SATURDAY TO 10 PM CDT SUNDAY
FOR DUNKLIN-PEMISCOT.
MS...EXCESSIVE HEAT WARNING UNTIL 10 PM CDT SUNDAY FOR ALCORN-BENTON
MS-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE
MS-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...EXCESSIVE HEAT WARNING FROM 10 AM SATURDAY TO 10 PM CDT SUNDAY
FOR DYER-GIBSON-HENRY-LAKE-OBION-WEAKLEY.
EXCESSIVE HEAT WARNING UNTIL 10 PM CDT SUNDAY FOR CARROLL-
CHESTER-CROCKETT-DECATUR-FAYETTE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-LAUDERDALE-MADISON-MCNAIRY-SHELBY-TIPTON.
&&Hazardous weather outlook, Aug 5, 10:52 AM CDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK..UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 1052 AM CDT FRI AUG 5 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-061145- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1052 AM CDT FRI AUG 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT AN EXCESSIVE HEAT WARNING IS IN EFFECT FOR AREAS SOUTH OF A LINE FROM HARRISBURG ARKANSAS TO HUNTINGDON TENNESSEE. AFTERNOON HEAT INDEX VALUES UP TO 117 DEGREES ARE POSSIBLE OVER THE MISSISSIPPI DELTA SOUTH OF MEMPHIS. SOMEWHAT COOLER HEAT INDICES OF BETWEEN 107 AND 112 ARE EXPECTED ALONG I-40. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON INTO TONIGHT ACROSS THE ENTIRE MIDSOUTH. DAMAGING WIND AND POSSIBLY LARGE HAIL WILL BE THE MAIN THREATS FROM THE STORMS. HEAVY RAIN MAY PRODUCE LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AN EXCESSIVE HEAT WARNING IS IN EFFECT SATURDAY THROUGH EARLY SUNDAY EVENING ACROSS THE ENTIRE MIDSOUTH. AFTERNOON AND EARLY EVENING HEAT INDEX VALUES OF 107 TO 117 DEGREES ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO TONIGHT. BORGHOFF
In the hours before
Special weather statement, Aug 5, 12:38 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1238 PM CDT FRI AUG 5 2011 MSZ002>004-014-051800- BENTON MS-UNION MS-TIPPAH MS-MARSHALL MS- 1238 PM CDT FRI AUG 5 2011 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 100 PM CDT FOR... SOUTHERN BENTON COUNTY IN NORTHEAST MISSISSIPPI... WEST CENTRAL TIPPAH COUNTY IN NORTHEAST MISSISSIPPI... NORTHWESTERN UNION COUNTY IN NORTHEAST MISSISSIPPI... EAST CENTRAL MARSHALL COUNTY IN NORTHWEST MISSISSIPPI... A STRONG THUNDERSTORM PRODUCING WINDS UP TO 40 MPH WAS LOCATED 9 MILES WEST OF GRAVESTOWN AT 1238 PM CDT...MOVING SOUTHEAST AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN BENTON...MARSHALL...TIPPAH AND UNION COUNTIES SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3474 8901 3455 8913 3471 8938 3487 8923 TIME...MOT...LOC 1738Z 306DEG 9KT 3475 8924
Special weather statement, Aug 5, 1:56 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
156 PM CDT FRI AUG 5 2011
MSZ013>015-051930-
UNION MS-PONTOTOC MS-LAFAYETTE MS-
156 PM CDT FRI AUG 5 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 230 PM CDT FOR...
NORTHWESTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
UNION COUNTY IN NORTHEAST MISSISSIPPI...
EAST CENTRAL LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL AND WINDS TO
45 MPH WAS LOCATED FROM 6 MILES NORTH OF NEW ALBANY TO 4 MILES WEST
OF PINEDALE AT 155 PM CDT...MOVING EAST AT 20 MPH.
PEOPLE IN LAFAYETTE...PONTOTOC AND UNION COUNTIES...INCLUDING
LOCATIONS NEAR NEW ALBANY...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3456 8876 3428 8912 3444 8935 3450 8926
3450 8925 3451 8924 3460 8911 3460 8906
TIME...MOT...LOC 1855Z 289DEG 17KT 3458 8902 3442 8925Special weather statement, Aug 5, 2:31 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 231 PM CDT FRI AUG 5 2011 MSZ004-009-014>016-052015- UNION MS-TIPPAH MS-PRENTISS MS-PONTOTOC MS-LEE MS- 231 PM CDT FRI AUG 5 2011 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 315 PM CDT FOR... NORTHWESTERN LEE COUNTY IN NORTHEAST MISSISSIPPI... PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI... PRENTISS COUNTY IN NORTHEAST MISSISSIPPI... SOUTHEASTERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI... UNION COUNTY IN NORTHEAST MISSISSIPPI... A LINE OF STRONG THUNDERSTORMS PRODUCING WIND GUSTS TO 45 MPH AND BRIEF PERIODS OF PEA SIZE HAIL WAS LOCATED FROM JUMPERTOWN TO 8 MILES NORTH OF RANDOLPH AT 229 PM CDT...MOVING EAST AT 15 MPH. HEAVY RAIN AND FREQUENT LIGHTNING WILL OCCUR WITH THESE THUNDERSTORMS. PEOPLE IN LEE...PONTOTOC...PRENTISS...TIPPAH AND UNION COUNTIES... INCLUDING LOCATIONS NEAR BOONEVILLE...NEW ALBANY AND PONTOTOC... SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3471 8837 3409 8922 3441 8921 3474 8884 TIME...MOT...LOC 1929Z 273DEG 15KT 3470 8869 3429 8920
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 12:38 PM CDT | Special Weather Statement | MEG | Benton | 22 min |
| Aug 5, 1:56 PM CDT | Special Weather Statement | MEG | Union | 34 min |
| Aug 5, 2:31 PM CDT | Special Weather Statement | MEG | Pontotoc, Prentiss, Union | 44 min |
| Aug 5, 2:53 PM CDT | Special Weather Statement | MEG | Calhoun, Yalobusha | 37 min |
| Aug 5, 2:59 PM CDT | Excessive Heat Warning | MEG | Alcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more | 3 days |
| Aug 5, 3:21 PM CDT | Special Weather Statement | MEG | Chickasaw | 39 min |
| Aug 5, 3:31 PM CDT | Special Weather Statement | MEG | Lee | 29 min |
| Aug 5, 3:43 PM CDT | Special Weather Statement | MEG | Itawamba, Monroe | 47 min |
| Aug 5, 3:44 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Monroe | 46 min |
| Aug 5, 4:22 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Monroe | 38 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.